Can I Take Any Vitamins to Help with Ototoxic Meds?

Discussion in 'Support' started by MattMSP, Feb 2, 2015.

tinnitus forum
    1. MattMSP

      MattMSP Member

      Tinnitus Since:
      11/2012
      I think I may have been taking an ototoxic pill as the ringing in my "good" ear is now much louder than my "bad" ear. Are there any supplements I can take to offset this? I was only taking the pill for a week.
       
      • Good Question Good Question x 1
    2. Rube
      Fine

      Rube Member Benefactor

      Location:
      U.S.A
      Tinnitus Since:
      7/2014
      Try NAC maybe. What med did u take that u think caused it ?
       
      • Agree Agree x 1
    3. Ricky81
      Worried

      Ricky81 Member Benefactor

      Tinnitus Since:
      July 14, 2014
      Cause of Tinnitus:
      Assault/Contusion/Ear Infection
      I have been taking NAC too.
       
    4. Beste
      Disappointed

      Beste Member

      Tinnitus Since:
      02/16/2016
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      Bump this thread for desiring a most detailed answer.

      Please.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.